# SDR CALA2025032003013

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS TOP SIDE AT 131.5 IN FROM I/B EN D, 6.5 IN FROM TRAILING EDGE 3IN IN DIAMETER.  REPAIRED LH ELEVATOR 131.5 IN FROM IB AND 6.5 IN FROM TE IAW SRM 55-21-11-300-005.
